# SDR ASAA2022101440289

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,943 hours, 8,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL R2 DOOR EMERGENCY LIGHTS DO NOT COME ON. GROUNDED - YES. REPLACED R2 DOOR EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-805 STEP 4E.
